Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Vaginal itching, no discharge post unprotected sex. Treatment?

hi I ve been married for past 9 years and there is a new thing that really concern me which is that last 2 times thatI had sex I ve been itchy after works, that is really weired because we had sex 2 weeks ago and after that happened I thought it might be me that has problem and when saturday we had sex again yesterday motrning started , and still have it there is not really a discharge or different color so I am wondering since I have no insurance I need your help thank you so much
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hi. you probably are having some fungal infection in vagina/vaginitis.I will advise you to get a pap smear done and keep a good perineal hygeine. You may use vaginal wash available in market and use some anti fungal ointment with steroid combination for the time being. If it does not work, take oral anti- histaminics.
Answered: Thu, 10 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor